# SDR AWXA200200608

- Difficulty date: June 25, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 50,892 hours, 19,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK CORROSION WAS FOUND ON THE FORWARD CARGO COMPARTMENT RT LOADING JACK SCREW TRACK BS 691 TO BS 696, RBL 4. MAINTENANCE REMOVED DAMAGED SECTION OF FLOOR TRACK, FABRICATED A NEW SECTION OF TRACK AND 2 EACH REPAIR DOUBLERS; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-12, PG. 1.
